Books

[B7]. Alexander I. Bobenko (Ed.), Advances in Discrete Differential Geometry , Springer, 2016, xii + 417 p; hardcover, open access
ISBN 978-3-7643-8621-4

Chapters [pp.1-53] A.I. Bobenko, S. Sechelmann, B. Springborn, Discrete conformal maps: Boundary value problems, circle domains, Fuchsian and Schottky uniformization
  [pp.55-128] A.I. Bobenko, F. Günther, Discrete complex analysis on planar quad-graphs
  [pp.271-292] A.I. Bobenko, T. Hoffmann, S-conical cmc surfaces. Towards a unified theory of discrete surfaces with constant mean curvature
  [pp.399-417] M. Joswig, M. Mehner, S. Sechelmann, J. Techter, A.I. Bobenko, DGD Gallery: Storage, sharing, and publication of digital research data

[B6]. Alexander I. Bobenko, Christian Klein (Eds.), Computational Approach to Riemann Surfaces , Lecture Notes in Mathematics, Vol. 2013, Springer, 2011, xii + 257 p; softcover
ISBN 978-3-642-17412-4

Chapters [pp.3-64] A.I. Bobenko, Introduction to Compact Riemann Surfaces,  [pdf file]
  [pp.213-226] A.I. Bobenko, Ch. Mercat, M. Schmies, Conformal Structures and Period Matrices of Polyhedral Surfaces, Preprint (2009) arXiv:0909.1305 [math.DG]   [pdf file]

[B5]. Alexander I. Bobenko, Yuri B. Suris, Discrete Differential Geometry: Integrable Structure, Graduate Studies in Mathematics, Vol. 98, AMS, 2008, xxiv + 404 p; hardcover
ISBN 978-0-8218-4700-8

[B4]. A.I. Bobenko, P. Schröder, J.M. Sullivan, G.M. Ziegler (Eds.), Discrete Differential Geometry , Series: Oberwolfach Seminars , Vol. 38, Birkhäuser, Basel, 2008, X+341 p.
ISBN 978-3-7643-8620-7

Chapters [pp.3-35] A.I. Bobenko, Surfaces from Circles, Preprint arXiv:0707.1318 [math.DG] [pdf file]
  [pp.67-93] W.K. Schief, A.I. Bobenko, T. Hoffmann, On the Integrability of Infinitesimal and Finite Deformations of Polyhedral Surfaces [pdf file]

[B3]. A.I. Bobenko, U. Eitner, Painlevé Equations in the Differential Geometry of Surfaces, Lecture Notes in Mathematics, 1753, Springer, Berlin, 2000, VI+120 p.
ISBN 978-3-540-44452-7

[B2]. A.I. Bobenko, R. Seiler (eds.), Discrete Integrable Geometry and Physics, Clarendon Press, Oxford, 1999, XIII+370 [For content and introduction see SFB288 Preprint 325]
ISBN 978-0198501602

Chapters [pp.3-58] A.I. Bobenko, U. Pinkall, Discretization of Surfaces and Integrable Systems, SFB288 Preprint 296 [pdf file]
  [pp.113-138] A.I. Bobenko, W.K. Schief, Discrete Indefinite Affine Spheres, SFB288 Preprint 263 [pdf file]

[B1]. E.D. Belokolos, A.I. Bobenko, V.Z. Enolski, A.R. Its, V.B. Matveev, Algebro-geometric Approach in the Theory of Integrable Equations, Springer Series in Nonlinear Dynamics, Springer, Berlin, 1994, XII+337 p. pdf-file (36 MB), djv-file (13.6 MB)
ISBN 978-3540502654